will I be suicidal?
17 Aug 2009
Depakote (divalproex sodium)is used to treat the manic phase of bipolar disorder (as well as epilepsy and migraine headaches.
You should not suddenly stop Depakote. It is best gradually withdrawn under doctor supervision.
Why do you want to stop Depakote? Are you feeling suicidal?
Call your doctor at once if you have any new or worsening symptoms such as: mood or behavior changes, depression, anxiety, or if you feel agitated, hostile, restless, hyperactive (mentally or physically), or have thoughts about suicide or hurting yourself.
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
We found out he was having siezures over memorial day weekend. After multipule cat scans, EEG's, and the like he was put on depakote. He had ...
1 answer • 29 Sep 2009
I am currently taking 1000 per day 500 in a.m. and 500 p.m? I have gained about 50 pounds and want to come off the med. Would it be safe to only take ...
2 answers • 20 Jul 2010
I was taking Depakote for PCS headaches for 3 months. First the Neuro told me to double the dose overnight because I was not getting better fast ...
3 answers • 7 Apr 2012
I stopped taking Depakote er 1,000 mg. (cold turkey) At the end of Febuary and since i have missed my period. I had it on the 21st of Feb. And missed ...
1 answer • 20 May 2013
1 answer • 14 Jun 2015